English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28611/40649
Visitors : 646201      Online Users : 53
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/26490

Title: Passive Fuzzy Controller Design for Nonlinear Systems with Multiplicative Noises
Authors: Cheung-Chieh Ku;Pei-Hwa Huang;Wen-Jer Chang
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: Passivity property;Takagi–Sugeno fuzzy model;Multiplicative noise;Schur complement;Linear Matrix Inequality;Ito's Formul
Date: 2010-06
Issue Date: 2011-10-20T08:36:08Z
Publisher: Journal of the Franklin Institute - Engineering and Applied Mathematics
Abstract: Abstract:This paper proposes a passive fuzzy controller design methodology for nonlinear system with multiplicative noises. Applying the Itoˆ ’s formula and the sense of mean square, the sufficient conditions are developed to analyze the stability and to design the controller for stochastic nonlinear systems which are represented by the Takagi–Sugeno (T–S) fuzzy models. The sufficient conditions derived in this paper belong to the Linear Matrix Inequality (LMI) forms which can be solved by the convex optimal programming algorithm. Besides, the passivity theory is applied to discuss the effect of external disturbance on system. Finally, some numerical simulation examples are provided to demonstrate the applications of the proposed fuzzy controller design technique.
Relation: 347(5), pp.732-750
URI: http://ntour.ntou.edu.tw/handle/987654321/26490
Appears in Collections:[輪機工程學系] 期刊論文
[電機工程學系] 期刊論文

Files in This Item:

There are no files associated with this item.

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback